# SDR ARWA20051103

- Difficulty date: November 24, 2005
- Submitted: December 1, 2005
- Operation: Air carrier
- Aircraft: N524MD
- Make and model: Doug DC-10-30
- Aircraft serial: 46999
- Aircraft time: 68,287 hours, 16,309 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Drive Assy
- Part number: AJH73385
- Part serial: 0027
- Condition: Damaged
- Location: Trim System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, AUTO PILOT OUT OF TRIM LIGHT ILLUMINATED;  DISCONNECTED STABILIZER JAMMED AT 1 DEGREE NOSE UP.  REMOVED AND REPLACED HORIZONTAL STABILIZER CHAIN DRIVE UNIT IN ACCORDANCE WITH DC-10 M/M 27-44-05.  PERFORMED OPERATIONAL CHECK IN ACCORDANCE WITH DC-10 M/M 27-40-00 PAGE 501 & 601; OPERATIONAL CHECKED NORMAL.
